# SDR FY4Y20141003002

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22462
- Aircraft time: 67,955 hours, 31,504 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Lt Wing
- Part time: 67,955 hours, 31,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED C CHECK CORROSION WAS FOUND ON THE LT WING FRONT SPAR LOWER CHORD PLATE FROM WS 726 TO WS 734.  DIMENSIONS OF CORROSION AREA 8 INCHES X 2 INCHES.  AFTER THE CORROSION BLEND OUT, THE MIN REMAINING THICKNESS OF 0.031 INCH, ORIGINAL THICKNESS IS 0.177 INCH, WAS MEASURED.  THE DAMAGE CONDITION HAD EXCEEDED THE ALLOWABLE LIMITATION IAW SRM 57-10-1 FIG 2 SHEET 6.  THE ITEM HAS BEEN REPORTED FOR REQUESTING THE REPAIR APPROVAL DATE.
